Robust Stability Analysis for Delayed BAM Neural Networks

  • Yijing Wang
  • Zhiqiang Zuo
Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 4432)


The problem of robust stability for a class of uncertain bidirectional associative memory neural networks with time delays is investigated in this paper. A more general Lyapunov-Krasovskii functional is proposed to derive a less conservative robust stability condition within the framework of linear matrix inequalities. A numerical example is given to illustrate the effectiveness of the proposed method.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Kosko, B.: Bi-directional associative memories. IEEE Trans. Syst. Man Cybernet. 18, 49–60 (1988)CrossRefMathSciNetGoogle Scholar
  2. 2.
    Gopalsamy, K., He, X.Z.: Delay-independent stability in bidirectional associative memory networks. IEEE Trans. Neural Networks 5(6), 998–1002 (1994)CrossRefGoogle Scholar
  3. 3.
    Cao, J.: Global asymptotic stability of delayed bi-directional associative memory neural networks. Applied Mathematics and Computation 142, 333–339 (2003)MATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Chen, A., Cao, J., Huang, L.: An estimation of upperbound of delays for global asymptotic stability of delayed Hopfield neural networks. IEEE Tran. Circuit Syst. I 49(7), 1028–1032 (2002)CrossRefMathSciNetGoogle Scholar
  5. 5.
    Li, Y.K.: Global exponential stability of BAM neural networks with delays and impulses. Chaos Solitons Fractals 24, 279–285 (2005)MATHMathSciNetGoogle Scholar
  6. 6.
    Li, C.D., Liao, X.F., Zhang, R.: Delay-dependent exponential stability analysis of bi-directional associative memory neural networks with time delay: an LMI approach. Chaos, Solitons and Fractals 24, 1119–1134 (2005)MATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Hunag, X., Cao, J., Huang, D.: LMI-based approach for delay-dependent exponential stability analysis of BAM neural networks. Chaos, Solitons and Fractals 24, 885–898 (2005)CrossRefMathSciNetGoogle Scholar
  8. 8.
    Liu, Y.R., Wang, Z., Liu, X.H.: Global asymptotic stability of generalized bi-directional associative memory networks with discrete and distributed delays. Chaos, Solitons and Fractals 28, 793–803 (2006)MATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Park, J.H.: Robust stability of bidirectional associative memory neural networks with time delays. Physics Letters A 349, 494–499 (2006)CrossRefGoogle Scholar
  10. 10.
    Zuo, Z.Q., Wang, Y.J.: Robust Stability Criteria of Uncertain Fuzzy Systems with Time-varying Delays. In: 2005 IEEE International Conference on Systems, Man and Cybernetics, pp. 1303–1307 (2005)Google Scholar
  11. 11.
    Boyd, S., El Ghaoui, L., Feron, E., Balakrishnan, V.: Linear matrix inequalities in systems and control theory. SIAM, Philadelphia (1994)Google Scholar
  12. 12.
    Hale, J.K., Lunel, S.M.V.: Introduction to functional differential equations. Springer, New York (1993)MATHGoogle Scholar
  13. 13.
    Zuo, Z.Q., Wang, Y.J.: Relaxed LMI condition for output feedback guaranteed cost control of uncertain discrete-time systems. Journal of Optimization Theory and Applications 127, 207–217 (2005)CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Berlin Heidelberg 2007

Authors and Affiliations

  • Yijing Wang
    • 1
  • Zhiqiang Zuo
    • 1
  1. 1.School of Electrical Engineering & Automation, Tianjin University, Tianjin, 300072China

Personalised recommendations